Volume 35, Number 1
Previous Issue Next Issue

Jiwei Zhang, Zhenli Xu, Xiaonan WuDesheng Wang

10.4208/jcm.1608-m4507

J. Comp. Math., 35 (2017), pp. 1-18.

Preview Full PDF 719 2925 Abstract

Russell B. Richins

10.4208/jcm.1604-m2014-0136

J. Comp. Math., 35 (2017), pp. 19-36.

Preview Full PDF 693 3445 Abstract

Dong Liao, Hui ZhangZhengru Zhang

10.4208/jcm.1607-m2014-0109

J. Comp. Math., 35 (2017), pp. 37-51.

Preview Full PDF 717 3473 Abstract

Xiaofeng Cai, Jun ZhuJianxian Qiu

10.4208/jcm.1609-m2014-0069

J. Comp. Math., 35 (2017), pp. 52-73.

Preview Full PDF 598 3576 Abstract

Xiaole Han, Hehu XieFei Xu

10.4208/jcm.1608-m2014-0135

J. Comp. Math., 35 (2017), pp. 74-90.

Preview Full PDF 641 2875 Abstract

Fang Deng, Chao Zeng, Meng WuJiansong Deng

10.4208/jcm.1601-m2014-0175

J. Comp. Math., 35 (2017), pp. 91-120.

Preview Full PDF 668 2934 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
  • BibTex
  • RIS
  • TXT
Copy to clipboard
The citation has been copied to your clipboard